Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

High pulse rate, vomiting, bad taste in mouth, stomach pain, headaches, phantom eyes, cloudy vision. Causes?

Hi, Ive been having left side pains that are unbearable, making me fall also i get rapid heart beat and sharp pains in my heart, ive got asthma and i cant walk up stairs without being in pain from my heart, i vomit a lot also get bad taste in my mouth and i start drinking about 3water bottles in 5minutes, i always have stomach achs or headaches , my eyes went from 20/20 to having spotted eyes, clouds in my eyes, phantom eyes, and colores changing in my eyesight whats wrong with me??
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiac Surgeon 's  Response
If you are on treatment for asthma, some of the medications can make you feel rapid heart beat. For chest pain it is better to consult a cardiologist to rule out cardiac disease. If you are a diabetic or hypertensive, you can get changes in your eye sight.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor